MAUDE Adverse Event Report: Remote Diagnostic Technologies Ltd. TEMPUS LS - MANUAL; LOW ENERGY DEFIBRILLATOR

Remote Diagnostic Technologies Ltd. TEMPUS LS - MANUAL; LOW ENERGY DEFIBRILLATOR
Model Number 00-3020
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 12/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer states that while on a cardiac arrest the other day three different sets of the pads said to connect defib pad when they were plugged into it.Possible pad issue.
 
Event or Problem Description
This report is based on information provided by remote service engineer rse, third-party repair technician and has been investigated by the philips complaint handling team.Philips received a complaint on the tempus ls manual defibrillator indicating that while on a cardiac arrest, the device read error " check electrodes", although electrodes were attached.There was no impact to the patient.

Brand Name
TEMPUS LS - MANUAL
Common Device Name
LOW ENERGY DEFIBRILLATOR
Manufacturer (Section D)
Remote Diagnostic Technologies Ltd.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK  GU14 6XW
Manufacturer (Section G)
Remote Diagnostic Technologies Ltd.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK   GU14 6XW
Manufacturer Contact
(sharunyan) thavarajan
altgasse 68
aerospace boulevard
baar 6341
SZ   6341
+41()0417664242
MDR Report Key24097849
Report Number3003832357-2026-100030
Device Sequence Number10341365
Product Code LDD
UDI-Device Identifier07613365002737
UDI-Public(01)07613365002737
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K200849
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-3020
Device Catalogue Number989706001681
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown